# SDR CA140303011

- Difficulty date: March 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 249 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Part number: 723252151
- Condition: Damaged
- Part time: 886 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF DEFECT, RT OTBD POSITION LIGHT INOPERATIVE.  FOUND PRINTED BOARD ASSY (PBA) AND INPUT HARNESS DAMAGED DUE TO OVERHEATING OF BRIDGE RECTIFIER CIRCUIT.
